Alert archive / Idaho / Tornado Warnings in 2019
Tornado Warning 1, NWS Boise, ID
NWS Boise, ID issued this tornado warning at May 27, 2019, 3:50 PM MDT for Elmore County, Owyhee County, Idaho. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2019, 3:50 PM MDT (21:50 UTC)
- Expired
- May 27, 2019, 4:15 PM MDT
- In force
- 25 min
- Issued by
- NWS Boise, ID
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Elmore County, ID, Owyhee County, ID
The radar
The Boise radar (KCBX), 67 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this tornado warning went out at May 27, 2:03 PM MDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 27, 2:03 PM MDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Boise ID 203 PM MDT Mon May 27 2019 .SHORT TERM...Tonight through Thursday...Convection will continue through the period, with showers and afternoon-evening thunderstorms each day. An upper low will support most of the convection in southwest Idaho through this evening. The low will move east of our area as another low off the PacNW coast develops and moves into the northwest U.S. Wednesday through Thursday. The storms will be capable of producing small hail, gusty winds, and heavy rain. Temperatures will be near normal. .LONG TERM...Thursday night through Monday...An active pattern remains for the first part of the period as the area sits under a split upper level flow. Ridging to our north and trough to our south will dominate through the start of next week. Afternoon showers and thunderstorms can be expected during this time. Starting Monday, a drier zonal flow pushes into the area. Temperatures sit close to normal for this time of year. && .AVIATION...Showers will increase throughout the rest of the afternoon becoming widespread later in the day. Scattered thunderstorms are expected with some capable of heavy rainfall, strong gusts, and small hail. Surface winds, northwest 5-10kts with gusts 25-35kts. Winds aloft to 10k feet MSL, north 25-30kts. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...None. OR...None. && www.weather.gov/Boise www.facebook.com/NWSBoise www.twitter.com/NWSBoise SHORT TERM...BW LONG TERM....JC/JC AVIATION.....JC
In the hours before
Special weather statement, May 27, 1:53 PM MDT, 1 hour 57 minutes before
Special Weather Statement National Weather Service Boise ID 153 PM MDT Mon May 27 2019 IDZ013-028-272045- Boise Mountains ID-Camas Prairie ID- 153 PM MDT Mon May 27 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ELMORE AND WEST CENTRAL CAMAS COUNTIES UNTIL 245 PM MDT... At 153 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles northwest of Corral, or 16 miles west of Fairfield, moving west at 10 mph. Pea size hail and wind gusts of 50 to 55 mph will be possible with this storm. This strong thunderstorm will be near... Pine, Anderson Ranch Reservoir and Cat Creek Summit around 240 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. When safe to do so, please relay storm reports to the National Weather Service in Boise via local law enforcement, or National Weather Service Boise Facebook and Twitter accounts. && LAT...LON 4354 11505 4337 11496 4323 11528 4349 11544 TIME...MOT...LOC 1953Z 069DEG 7KT 4344 11511 JC
The office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 6:13 PM MDT | Areal Flood Advisory | BOI | Owyhee | 5 hr |
| May 26, 8:10 PM MDT | Special Weather Statement | BOI | Owyhee | 50 min |
| May 26, 8:15 PM MDT | Special Weather Statement | BOI | Twin Falls | 45 min |
| May 27, 1:53 PM MDT | Special Weather Statement | BOI | Elmore | 52 min |
| May 27, 2:31 PM MDT | Severe Thunderstorm Warning | BOI | Elmore | 44 min |
| May 27, 2:53 PM MDT | Severe Thunderstorm Warning | BOI | Elmore, Owyhee | 52 min |
| May 27, 3:12 PM MDT | Severe Thunderstorm Warning | BOI | Elmore | 48 min |
| May 27, 3:45 PM MDT | Severe Thunderstorm Warning | BOI | Elmore, Gooding, Owyhee, Twin Falls | 45 min |
| May 27, 4:30 PM MDT | Special Weather Statement | BOI | Twin Falls | 45 min |
| May 26, 6:23 PM MDT | Special Weather Statement | BOI | Baker | 52 min |
Nearby
Tornado Warnings in Idaho, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.